×

zbMATH — the first resource for mathematics

Order completions of semiprime rings. (English) Zbl 0504.06015

MSC:
06F25 Ordered rings, algebras, modules
16N60 Prime and semiprime associative rings
16P50 Localization and associative Noetherian rings
16W80 Topological and ordered rings and modules
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] B. Brainerd, J. Lambek: On rings of quotients of a Boolean ring. Can. Math. Bull., 2 (1959), 25-29. · Zbl 0085.26104
[2] W. D. Burgess: Abian’s order relation on C(X). Kyungpook Math. J., 15 (1975), 99-104. · Zbl 0307.54013
[3] W. D. Burgess, R. Raphael: Abian’s order relation and orthogonal completeness for reduced rings. Pacific J. Math., 54 (1974), 55-64. · Zbl 0255.16008
[4] W. D. Burgess, R. Raphael: Complete and orthogonally complete rings. Canad. J. Math., 27 (1975), 884-892. · Zbl 0316.13004
[5] W. D. Burgess, R. Raphael: Sur deux notions de complĂ©tude dans les anneaux semipremiers. CR. Acad. Sci. Paris, 283 (1976), 927-929. · Zbl 0342.16008
[6] W. D. Burgess, R. Raphael: On Conrad’s partial order relation on semiprime rings and on semigroups. Semigroup Forum, 16 (1978), 133-140. · Zbl 0382.06019
[7] P. Conrad: The hulls of semiprime rings. Czech. J. Math. 28 (1978), 59-86. · Zbl 0419.16002
[8] P. Conrad: Boundable sets in lattice-ordered groups and semiprime rings. typescript, 1978.
[9] J. Lambek: Lectures on Rings and Modules. Blaisdell. Waltham, Toronto and London, 1966. · Zbl 0143.26403
[10] J. Levitzki: On the structure of algebraic algebras and related rings. Trans. Amer. Math. Soc., 74 (1953), 384-409. · Zbl 0050.26102
[11] D. S. Passman: The Algebraic Structure of Group Rings. Wiley-Interscience, New York, London, Sydney, Toronto, 1977. · Zbl 0368.16003
[12] R. Raphael, W. Stephenson: Orthogonally complete rings. Can. Math. Bull. 20 (1977), 347-352. · Zbl 0379.16006
[13] B. Stenstrom: Rings and modules of quotients. Lecture Notes in Mathematics (Springer-Verlag, Berlin, Heidelberg, New York) 237 (1971).
[14] Y. Utumi: On quotient rings. Osaka Math. J., 8 (1956), 1-18. · Zbl 0070.26601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.